×

zbMATH — the first resource for mathematics

On deformations of holomorphic maps. III. (English) Zbl 0334.32021

MSC:
32G05 Deformations of complex structures
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Artin, M.: On the solutions of analytic equations, Inventiones Math.5, 277-291 (1968) · Zbl 0172.05301
[2] Douady, A.: Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné. Ann. Inst. Fourier16, 1-98 (1966) · Zbl 0146.31103
[3] Douady, A.: Le problème des modules pour les variétés analytiques complexes. Séminaire Bourbaki, no. 277 (1964/65)
[4] Fujiki, A., Nakano, S.: Supplement to ?On the inverse of monoidal transformation?. Publ. Res. Inst. Math. Sci. Kyoto Univ.7, 637-644 (1971/72) · Zbl 0234.32019
[5] Grothendieck, A.: Techniques de construction en géométrie analytique. Séminaire H. Cartan13 (1960/61) · Zbl 0234.14007
[6] Horikawa, E.: On deformations of holomorphic maps I. J. Math. Soc. Japan25, 372-396 (1973); II, ibid.26, 647-667 (1974) · Zbl 0254.32022
[7] Horikawa, E.: On deformations of quintic surfaces. Inventiones Math.31, 43-85 (1975) · Zbl 0317.14018
[8] Kodaira, K.: On stability of compact submanifolds of complex manifolds. Amer. J. Math.85, 79-94 (1963) · Zbl 0173.33101
[9] Kuranishi, M.: On the locally complete families of complex analytic structures. Ann. of Math.75, 536-577 (1962) · Zbl 0106.15303
[10] Mumford, D.: Further pathologies in algebraic geometry. Amer. J. Math.84, 642-648 (1962) · Zbl 0114.13106
[11] Nakano, S.: On the inverse of monoidal transformation. Publ. Res. Inst. Math. Sci. Kyoto Univ.6, 483-502 (1970/71) · Zbl 0234.32017
[12] Pourcin, G.: Théorème de Douday au-dessus deS. Ann. Scuola Norm. Sup. Pisa (3)23, 451-459 (1969) · Zbl 0186.14003
[13] Wavrik, J.: A theorem of completeness for families of compact complex analytic spaces. Trans. Amer. Math. Soc.163, 147-155 (1972) · Zbl 0205.38803
[14] Burns, D., Wahl, J.: Local contributions to global deformations of surfaces. Inventiones Math.26, 67-88 (1974) · Zbl 0288.14010
[15] Kas, A.: Ordinary double points and obstructed surfaces. To appear · Zbl 0346.32028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.